Jump to content
CrazyBoards.org

Recommended Posts

I'm not saying I'm going to try to come off of Depakote, because let's face it, without it, I'd be a very angry person.

 

But IF IF IF I were to come off of it, would the weight I gained while on it go away too?

 

Does anyone know? If it's a dumb question sorry, but I've got to find a way to lose this weight before it keeps skyrocketing...

Link to comment
Share on other sites

I don't know Crazymusician, but I am lowering my dose with my pdoc's approval, I've been having problems with eating and not over eating, more like not eating well enough. At any rate, hopefully someone else will have the answer to that question as it worked from their own experience. I don't know if I am going to get off it completely or if I am going to get down to a lower dose and stay on it. She (pdoc) said to gauge how it makes me feel as I stepped down. But I would NEVER dream of trying it without her approval. 

Link to comment
Share on other sites

It might or it might now, depending on what other meds you're on or will be on and your diet and exercise habits. You will still have to watch your food intake and exercise to get the weight off. Once gained, weight tends to stick around regardless of meds. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...